# SDR RAIA2019083020004

- Difficulty date: August 19, 2019
- Submitted: August 30, 2019
- Operation: Air carrier
- Aircraft: N17138
- Make and model: Emb EMB-145XR
- Aircraft serial: 145727
- Aircraft time: 42,909 hours, 26,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAV RH OMEGA BEAM UPPER DIGITAL SUPPORT HAS CORROSION ON UPPER SURFACE AT FRAME 61.  REMOVED & REPLACED AFT LAV OMEGA BEAM GUSSET, NUTPLATES STILL REQUIRES TO BE INSTALLED. INSTALLED NUT PLATES.
